# SDR BLUA2012F00025

- Difficulty date: May 16, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N801RM
- Make and model: Braero BAE125800A
- Aircraft serial: 258011
- Engine: Garrtt TFE731*
- System (JASC): 7700 · Engine Indicating System
- Part: Monopole
- Part number: 30707223K
- Part serial: 2108
- Condition: Failed
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE COMPUTER LIGHT ILLUMINATED IN FLIGHT. FOUND MONOPOLE FAILED.
